MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125805D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a healthcare professional, prior to the procedure, the physician opened the packaging of an envoy da, 6f, 105cm, mpd catheter (67125805d, 31411030) for inspection.The proximal part of the guide catheter was found cracked.The device was not used in patient.A new device was switched to complete the surgery.Additional event information received on 16-may-2025 indicted that there was no other physical damage noted on the device.No excessive force was applied to the device at any point.There had not been any packaging issues.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: as reported by a healthcare professional, prior to the procedure, the physician opened the packaging of an envoy da, 6f, 105cm, mpd catheter (67125805d, 31411030) for inspection.The proximal part of the guide catheter was found cracked.The device was not used in patient.A new device was switched to complete the surgery.Additional event information received on 16-may-2025 indicted that there was no other physical damage noted on the device.No excessive force was applied to the device at any point.There had not been any packaging issues.The device was returned to j&j medtech for further evaluation.A non-sterile envoy da, 6f, 105cm, mpd catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, one kink and one compressed section was found on the shaft of the catheter.The kink condition was found at 30.0 cm, and the compressed condition was found at 99.5 cm.These measurements were taken from the proximal end of the catheter.The proximal end of the catheter was inspected under magnification and no cracks nor fractures were found neither on the luer hub nor the proximal end of the shaft.No exposed internal wires nor breaks in the device integrity were found.The catheter was flushed using a lab sample syringe, and no water leakage that could indicate of a crack was identified.A manufacturing record evaluation was performed for the finished device 31411030 number, and no non-conformances related to the malfunction were identified.Since no break in device integrity was found, the issue regarding a cracked condition on the proximal end of the catheter cannot be confirmed.There is no indication that the issue reported in the complaint is related to a manufacturing issue.The kink and compressed conditions were not originally reported, and the exact time of occurrence cannot be determined.It is suggested that these damages could be the result of the handling post-procedure of the device; therefore, these are not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that product failure is multifactorial.The instructions for use contain the following precaution: ¿ do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22043645
Report Number3008114965-2025-00459
Device Sequence Number21097631
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public(01)10878528000676(17)270630(10)31411030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125805D
Device Lot Number31411030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/09/2025
06/16/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/10/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown